# SDR CA120208005

- Difficulty date: December 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 40750101
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL STEERING FAIL ON LANDING CAS POSTED ON LANDING WITH THE TENDENCY OF THE ACFT MOVE LT OR RT.  CODE 3 POSTED ON SCU EHSV MANIFOLD REPLACED.  OPS CHECKED OK.   THE TEMPERATURE WAS -17 DEGREES CELSIUS.  AFTER NOSE WHEEL TOUCHDOWN THE ACFT HAD THE RT TURNING TENDENCY AND IMMEDIATELY THE EICAS MESSAGE, NWS FAIL, HAS BEEN OCCURED.  THEN THE NOSE WHEEL WAS UNGUIDED BY THE RUDDER PEDALS AND HANDWHEEL. THE CREW PROVIDED THE TAXIING BY THE ENGINES AND SEPARATE BRAKES.
